# SDR HEEA064646

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 6898764
- Condition: Pitted
- Location: Mating Surface
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED PITTED AND SCRATCHED SEAL FACE.  INSTALLED NEW PART.
